Alert archive / Pennsylvania / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 17, 2016, 12:33 AM EDT for Delaware County, Philadelphia County, Pennsylvania. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2016, 12:33 AM EDT (04:33 UTC)
- Expired
- Aug 17, 2016, 1:15 AM EDT
- In force
- 42 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 82 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 00:00Z, 4.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2661 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1131 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 13.2
The text
As transmitted.
843 WWUS81 KPHI 170433 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1233 AM EDT WED AUG 17 2016 DEZ001-NJZ017>019-PAZ070-071-101>104-106-170515- NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-WESTERN CHESTER-WESTERN MONTGOMERY-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-DELAWARE- 1233 AM EDT WED AUG 17 2016 ... LINE OF STRONG THUNDERSTORMS HEADING TOWARD PHILADELPHIA... AT 1232 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM VALLEY FORGE TO NEAR WEST CHESTER...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...CAMDEN...WEST CHESTER...GLOUCESTER CITY...BENSALEM... NORRISTOWN...CHESTER...DEPTFORD...WEST DEPTFORD...PHOENIXVILLE...WEST NORRITON...EAST NORRITON...BELLMAWR...YEADON...WESTTOWN...WOODBURY... BRISTOL...RIVERSIDE...CONSHOHOCKEN AND PALMYRA. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3987 7573 4019 7546 4015 7482 3977 7514 TIME...MOT...LOC 0432Z 268DEG 27KT 4011 7544 3991 7562 $$ MWG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 16, 8:34 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Aug 16, 8:34 PM EDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 834 PM EDT TUE AUG 16 2016 .SYNOPSIS... A cold front will arrive late tonight, then it may stall near the Interstate 95 corridor during Wednesday before dissipating through Thursday. A back door front may move into the area late Friday into the weekend as high pressure builds across the area from the northeast. A cold front from the west is then expected to move across the area around Monday. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... The excessive heat warning and heat advisory have been allowed to expire. This is now the first time in a week where heat related headlines are not in effect. It will be another warm and muggy night however. The earlier convection, most likely tied to a pre-frontal trough, dissipated or moved to our northeast. There was no main forcing aloft other than convection feeding off the instability and then propagating with enough organization for awhile. We now look to our west as a line of convection continues to shift eastward from central New York State down to western Maryland. This has weakened some as it moves into a less unstable airmass. This convection looks to be near or slightly ahead of a cold front. Some of this activity may make it into our western zones late this evening, however most of the model guidance tends to weaken it before it does. The pops were lowered quite a bit especially this evening, with slight chance from about I-95 westward. An upward adjustment may be needed especially for the western zones depending on the trends of the aforementioned convective line. As for the overnight, despite a lack of large scale forcing overhead and instability becoming increasingly elevated later into the night, an isolated shower or storm cannot be ruled out given how warm and moist the airmass is along with lingering instability. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... The cold front is expected to reach the I-95 corridor by midday Wednesday. The front looks to get hung up in the coastal plain of S NJ and Delmarva during the afternoon. Accordingly, we will see a relief from the excessive heat and humidity west of the fall line with highs in the 80s and dewpoints in the 60s. A much different story across the coastal plain with highs in the low to mid 90s and dewpoints in the 70s. Peak heat indices are forecast to reach or possibly exceed 100F at ACY, MIV, DOV, ESN and GED, but be just below heat advisory criteria. Another round of showers and storms are expected along and south of the front Wednesday afternoon. PoPs are highest across the Delmarva and far southern NJ near the DE Bay. Locally heavy rain and strong winds are possible with moderate instability forecast to develop and deep-layer shear strengthening ahead of an upper shortwave trough. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... The frontal boundary will slowly sag to our south Wednesday night into Thursday, before dissipating. Meanwhile, a couple of short wave/vorticity impulses will move across the area. This will help create scattered showers and thunderstorms, especially across the southern half of the area. Thursday will continue to be warm and humid, but not as hot and humid as the past several days, so heat index values are not expected to reach advisory levels. On Friday into the weekend, a back door cold front may dip down across the area from the north as high pressure builds in from the northeast. There is the potential for scattered showers and thunderstorms to develop as several short wave/vorticity impulses move across the area. Hot and humid weather continues with temperatures well into the mid-upper 80s and low 90s. However, heat index values are not expected to reach advisory levels. A cold front is expected to approach the area overnight Sunday and move into the area by Monday morning, and progress eastward through Monday night. Increasing precipitation chances for showers and thunderstorms are expected by Sunday night, with the highest probabilities Monday into Monday night. The front should have pushed offshore by Tuesday morning and all precipitation should be moving offshore as well. With the frontal passage, cooler air should move in, and return closer to normal. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...VFR overall. A few lingering showers or thunder mainly west of PHL, however this may be mostly tied to a line of showers and thunderstorms moving eastward from central Pennsylvania (as of 00z). Southwesterly winds mostly 10 knots or less, turning westerly late, then becoming northwest toward morning. Wednesday...Some ceilings around 2500 feet may occur during the morning hours as stratocumulus develops, otherwise VFR. Northwest winds 10-15 knots during the morning, diminishing to 10 knots or less during the afternoon. OUTLOOK... Wednesday night...Generally VFR. Chance of showers/thunderstorms across southern NJ and DE/MD which may lead to temporarily lower conditions. Thursday-Thursday night...Generally VFR. A chance of showers or thunderstorms during the afternoon. Friday-Friday night...VFR. Saturday-Sunday...Generally VFR. Chance of showers and thunderstorms, especially during the day, possibly leading to lower condition. && .MARINE... S-SWly winds on the northern coastal waters this evening with gusts to 25 kt. Seas should subsequently increase as well. It still looks as if the northern NJ coastal waters will meet SCA criteria for both winds and seas. For the southern coastal waters, conditions are expected to remain just below SCA criteria, but we will continue to monitor. SCA conditions are not expected on the Delaware Bay. Rip Currents.... For Wednesday, the risk for the formation of dangerous rip currents is forecast to be low as the winds turn more offshore and the seas subside some. OUTLOOK... Wednesday night-Sunday...Sub-Small Craft Advisory conditions expected across the waters through the period. Winds may periodically gust 15-20 knots. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until 5 AM EDT Wednesday for ANZ450-451. && Synopsis...Robertson Near Term...Gorse/Klein Short Term...Klein Long Term...Robertson Aviation...Gorse/Klein/Robertson Marine...Klein/Robertson
Hazardous weather outlook, Aug 16, 7:55 PM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 755 PM EDT TUE AUG 16 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-180000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 755 PM EDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-180000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 755 PM EDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-180000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 755 PM EDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 16, 6:39 PM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 PM EDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND GST LEHIGH VALLEY INTL AIRP 40.65N 75.44W
08/16/2016 M43 MPH LEHIGH PA ASOS
&&
EVENT NUMBER PHI1601738
FRANCKSpecial weather statement, Aug 16, 7:10 PM EDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EDT TUE AUG 16 2016
NJZ008-010-162345-
SOMERSET-MORRIS-
710 PM EDT TUE AUG 16 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET AND MORRIS
COUNTIES...
AT 710 PM EDT...A STRONG THUNDERSTORM WAS NEAR MORRISTOWN...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...DOVER...MADISON...FLORHAM PARK...EAST HANOVER...
LINCOLN PARK...KINNELON...CHATHAM...BOONTON...BUTLER...WHARTON...
ROCKAWAY...MORRIS PLAINS...MOUNT ARLINGTON...MENDHAM...
MOUNTAIN LAKES...RIVERDALE...PEAPACK AND GLADSTONE...
VICTORY GARDENS AND FAR HILLS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4090 7427 4091 7433 4088 7434 4086 7432
4079 7437 4074 7437 4068 7445 4066 7445
4061 7457 4075 7466 4096 7462 4104 7450
4102 7443 4103 7442 4098 7428 4092 7429
TIME...MOT...LOC 2310Z 247DEG 30KT 4075 7452
POLocal storm report, Aug 16, 8:55 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
855 PM EDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND GST READING REGIONAL AIRPOR 40.38N 75.97W
08/16/2016 M48 MPH BERKS PA ASOS
0505 PM TSTM WND DMG WEST READING 40.33N 75.95W
08/16/2016 BERKS PA 911 CALL CENTER
FEW TREES DOWN
0506 PM TSTM WND DMG PERRY TWP 40.51N 75.94W
08/16/2016 BERKS PA 911 CALL CENTER
FEW TREES DOWN
0522 PM TSTM WND DMG RICHMOND TWP 40.48N 75.82W
08/16/2016 BERKS PA 911 CALL CENTER
FEW TREES DOWN
0537 PM TSTM WND GST LEHIGH VALLEY INTL AIRP 40.65N 75.44W
08/16/2016 M43 MPH LEHIGH PA ASOS
&&
EVENT NUMBER PHI1601737 PHI1601740 PHI1601741 PHI1601739 PHI1601738
POSpecial weather statement, Aug 17, 12:13 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1213 AM EDT WED AUG 17 2016 NJZ009-010-015-PAZ104>106-170445- SOMERSET-HUNTERDON-MERCER-EASTERN MONTGOMERY-LOWER BUCKS-UPPER BUCKS- 1213 AM EDT WED AUG 17 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MERCER... SOUTHEASTERN HUNTERDON...SOUTHWESTERN SOMERSET...CENTRAL BUCKS AND EAST CENTRAL MONTGOMERY COUNTIES... AT 1213 AM EDT...A STRONG THUNDERSTORM WAS OVER DOYLESTOWN...OR 19 MILES WEST OF TRENTON...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DOYLESTOWN...BYRAM...FLEMINGTON...CHALFONT...PENNINGTON...NEW HOPE... DUBLIN...HOPEWELL...ROCKY HILL...STOCKTON...LUMBERVILLE... SAND BROOK...SKILLMAN...CLOVERHILL...GARDENVILLE...SERGEANTSVILLE... LAMBERTVILLE AND NEW BRITAIN. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4021 7516 4038 7527 4055 7476 4039 7462 TIME...MOT...LOC 0413Z 245DEG 32KT 4033 7510 MWG
Special weather statement, Aug 17, 12:29 AM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1229 AM EDT WED AUG 17 2016
NJZ008>010-012-013-015-019-PAZ106-170515-
SOMERSET-MORRIS-WESTERN
MONMOUTH-HUNTERDON-MERCER-MIDDLESEX-NORTHWESTERN BURLINGTON-LOWER
BUCKS-
1229 AM EDT WED AUG 17 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MERCER...SOUTHEASTERN
HUNTERDON...WESTERN MONMOUTH...SOMERSET...SOUTHEASTERN MORRIS...
MIDDLESEX...NORTHERN BURLINGTON AND EAST CENTRAL BUCKS COUNTIES...
AT 1229 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BOONTON TO NEAR RICHBORO...AND MOVING EAST AT 25
MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TRENTON...NEW BRUNSWICK...PERTH AMBOY...MORRISTOWN...SOMERVILLE...
SOMERSET...EDISON...OLD BRIDGE...EAST BRUNSWICK...BRIDGEWATER...
SOUTH BRUNSWICK...SAYREVILLE...NORTH BRUNSWICK...EWING...CARTERET...
MADISON...MIDDLESEX...PRINCETON...FLORHAM PARK AND EAST HANOVER.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4056 7421 4055 7425 4050 7426 4050 7428
4048 7427 4013 7462 4027 7514 4094 7442
4091 7427 4090 7427 4091 7433 4083 7433
4076 7438 4075 7436 4067 7446 4065 7440
4060 7446 4060 7421
TIME...MOT...LOC 0429Z 283DEG 23KT 4088 7438 4028 7502
MWGSpecial weather statement, Aug 17, 12:33 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1233 AM EDT WED AUG 17 2016 DEZ001-NJZ017>019-PAZ070-071-101>104-106-170515- NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-WESTERN CHESTER-WESTERN MONTGOMERY-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-DELAWARE- 1233 AM EDT WED AUG 17 2016 ... LINE OF STRONG THUNDERSTORMS HEADING TOWARD PHILADELPHIA... AT 1232 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM VALLEY FORGE TO NEAR WEST CHESTER...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...CAMDEN...WEST CHESTER...GLOUCESTER CITY...BENSALEM... NORRISTOWN...CHESTER...DEPTFORD...WEST DEPTFORD...PHOENIXVILLE...WEST NORRITON...EAST NORRITON...BELLMAWR...YEADON...WESTTOWN...WOODBURY... BRISTOL...RIVERSIDE...CONSHOHOCKEN AND PALMYRA. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3987 7573 4019 7546 4015 7482 3977 7514 TIME...MOT...LOC 0432Z 268DEG 27KT 4011 7544 3991 7562 MWG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 12:29 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Somerset | 46 min |
| Aug 17, 1:08 AM EDT | Special Weather Statement | PHI | Camden, Gloucester | 37 min |
| Aug 17, 1:33 AM EDT | Special Weather Statement | PHI | Mercer, Monmouth | 42 min |
| Aug 17, 1:46 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 44 min |
| Aug 17, 2:27 AM EDT | Special Weather Statement | PHI | Ocean | 48 min |
| Aug 17, 12:13 AM EDT | Special Weather Statement | PHI | Bucks | 32 min |
Nearby
Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.